| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product is available for evaluation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during use the wing of the guide broke as it was being malleted into the rod and femoral drill guide.
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 15 complaints reported with the item (including the initiating complaint).Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : item not returned.
Event or Problem Description